# SDR CA120425003

- Difficulty date: April 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 6710 · Main Rotor Control
- Part: Piston
- Part number: 41012001
- Condition: Worn
- Location: Main Rotor
- Part time: 3,411 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PLASMA COATING HAS DETACHED FROM APPROXIMATELY 80 PERCENT OF THE UPPER RING OF THE PISTON HEAD.
